# SDR J7SA202005297001

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N411FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010028
- Aircraft time: 2,648 hours, 1,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHTENING ON WITH SWITCH IN ARM POSITION.  REMOVED SUSPECTED FAULTY FWD AND AFT EMERGENCY LIGHT POWER SUPPLIES AND INSTALLED REPLACEMENT POWER SUPPLIES IAW AMM 33-51-01.
